# SDR VTZA97546

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- Engine: Garrtt TPE33114
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6589 - IAD-BOS - DURING CLIMB, MADE AN UNSCHEDULED LANDING AT IAD DUE TO RIGHT ENGINE OIL CONTAMINATION WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED CHIP DETECTOR AND INSPECTED AND FOUND SMALL METAL FUZZ.  MAINTENANCE CLEANED AND REINSTALLED CHIP DETECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
